You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
An Elementary Proof of the AEP of Information Theory
A. J. Thomasian
The Annals of Mathematical Statistics
Vol. 31, No. 2 (Jun., 1960), pp. 452-456
Published by: Institute of Mathematical Statistics
Stable URL: http://www.jstor.org/stable/2237961
Page Count: 5
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
Properties of the sequence of random variables -(1/n) log p are obtained for an arbitrary, not necessarily ergodic or stationary, information source. These permit an elementary combinatorial proof of the AEP (asymptotic equipartition property).
The Annals of Mathematical Statistics © 1960 Institute of Mathematical Statistics